# SDR SWAA112159

- Difficulty date: March 27, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 22,057 hours, 12,966 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A5240
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 6Y CHECK, FOUND FLOOR PANEL T-ANGLE CRACKED AT BS 540, BETWEEN RBL 3 TO RBL 23.  REMOVED AND REPLACED T-ANGLE PER SRM AND BAC DWG.
